Academic Journals Database
Disseminating quality controlled scientific knowledge

Matrix-exponential distributions: Closure properties

ADD TO MY LIST
 
Author(s): Juan Eloy Ruiz-Castro

Journal: International Journal of Advanced Statistics and Probability
ISSN 2307-9045

Volume: 1;
Issue: 2;
Start page: 44;
Date: 2013;
Original page

ABSTRACT
Analysing the properties of a probability distribution is a question of general interest. In this paper we describe the properties of the matrix-exponential class of distributions, developing some properties for the discrete case and proving the closure properties, which for the case of phase-type distributions are extended to the matrix-exponential case, this not being an immediate consequence. Given the structure of this class of distributions, we were able to achieve the results in both matrix and algorithmic form. These results can be used in stochastic modelling, and in the latter case, the model can be analysed in matrix and algorithmic form.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil